# SDR MZZA98096

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 10614212
- Condition: Missing
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - ALL LEFT AND RT NON STRESSED WING FUEL TANK PANELS FOUND WITH MISSING KNITTED BONDING GASKETS, FOLLOWING PANEL REMOVAL.  NEW KNITTED GASKETS INSTALLED IAW MM 28-11-21.  (M)
